# SDR MASA200700500

- Difficulty date: August 12, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 19,466 hours, 18,080 cycles
- Engine: Ge CF343B1
- Engine time: 24,461 hours, 18,879 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Seized
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ASH 7433 MHT-IAD ABORTED T/O DUE TO A NR 2 TR DISAGREE, AND POSSIBLE COMPRESSOR STALL.  MX INSPECTED THE ENGINE, AND FOUND IT TO BE SEIZED.  MX IS CURRENTLY TROUBLESHOOTING.
